# SDR DJFA2006289

- Difficulty date: July 20, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N709TA
- Make and model: Beech 400A
- Aircraft serial: RK180
- Aircraft time: 6,814 hours, 5,521 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bulb
- Part number: GE327
- Condition: Blown
- Location: Mlg Indicator
- Stage of operation: LD
- How discovered: O
- Nature of condition: P
- Precautionary procedure: L

## Discrepancy

KMRY - KOAK.  AFTER THE LANDING GEAR WERE EXTENDED FOR LANDING THE RIGHT MAIN GEAR DOWN INDICATION DID NOT ILLUMINATE.  THE CREW PERFORMED A GO-AROUND SO THEY COULD VERIFY GEAR POSITION BEFORE LANDING.  NO GEAR WARNING HORN, AND NO RED GEAR HANDLE LIGHT WERE RECEIVED WHEN THE POWER LEVERS WERE REDUCED.  THE GEAR INDICATOR WOULD NOT ILLUMINATE WHEN TESTED.   A FLY-BY PAST THE TOWER WAS PERFORMED AND THE CREW WAS INFORMED THAT THE GEAR APPEARED TO BE DOWN.  CFR RESPONSE WAS GIVEN FOLLOWING AN UNEVENTFUL LANDING IN KOAK.  MAINTENANCE REPLACED THE RIGHT MAIN LANDING GEAR INDICATION LAMP.  OPERATIONAL CHECKS WERE NORMAL USING GROUND POWER.  THE AIRCRAFT WAS RETURNED TO SERVICE.
